Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4107
Title: On a Quasilinear Parabolic System Modelling the Diffusion of Radioactive Isotopes
Authors: Comparini, Elena
Pescatore, Claudio
Ughi, Maura
Keywords: Parabolic systemsDiffusion
Issue Date: 2007
Publisher: EUT Edizioni Università di Trieste
Source: E. Comparini, C. Pescatore, M. Ughi, "On a Quasilinear Parabolic System Modelling the Diffusion of Radioactive Isotopes”, in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 39 (2007), pp. 127-140
Series/Report no.: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics
39 (2007)
Abstract: 
We consider a model for the diffusion of N species
of isotopes of the same element in a medium, consisting in a
parabolic quasilinear system, with Dirichlet boundary condition,
in the general hypothesis that the diffusion coefficients possibly
are all different. We prove existence and uniqueness of classical solution in the physically relevant assumption that the total
concentration of the element is positive and bounded.
Type: Article
URI: http://hdl.handle.net/10077/4107
ISSN: 0049-4704
Appears in Collections:Rendiconti dell'Istituto di matematica dell'Università di Trieste: an International Journal of Mathematics vol.39 (2007)

Files in This Item:
File Description SizeFormat
CompariniPescatoreUghiRendMat39.pdf142.1 kBAdobe PDFThumbnail
View/Open
Show full item record

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.



CORE Recommender

Page view(s) 10

1,107
checked on Apr 1, 2020

Download(s) 50

399
checked on Apr 1, 2020

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.